Taiwanese Journal of Mathematics

SOME NORMAL CRITERIA FOR FAMILIES OF MEROMORPHIC FUNCTIONS

Bing Xiao, Weiling Xiong, and Wenjun Yuan

Full-text: Open access

Abstract

In the paper, we study the normality of families of meromorphicfunctions related a Hayman Conjecture. We consider whether afamily meromorphic functions $\mathcal{F}$ is normal in $D$, iffor each function $f$  in $\mathcal{F}$, $f' + af^n =b$ has at most one zero, where $n$ is a positive integer, $a$ and $b\neq 0$ are two finite complex numbers. Some examples show that the conditions in our results are best possible.

Article information

Source
Taiwanese J. Math., Volume 19, Number 3 (2015), 725-736.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133659

Digital Object Identifier
doi:10.11650/tjm.19.2015.4549

Mathematical Reviews number (MathSciNet)
MR3353250

Zentralblatt MATH identifier
1357.30026

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families
Secondary: 30D35: Distribution of values, Nevanlinna theory

Keywords
holomorphic function normal family meromorphic function share value

Citation

Xiao, Bing; Xiong, Weiling; Yuan, Wenjun. SOME NORMAL CRITERIA FOR FAMILIES OF MEROMORPHIC FUNCTIONS. Taiwanese J. Math. 19 (2015), no. 3, 725--736. doi:10.11650/tjm.19.2015.4549. https://projecteuclid.org/euclid.twjm/1499133659


Export citation

References

  • W. Bergweiler, Bloch's principle, Comput. Methods Funct. Theory, 6 (2006), 77-108.
  • W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana, 11 (1995), 355-373.
  • W. Bergweiler and X. Pang, On the derivative of meromorphic functions with mutiple zeros, J. Math. Anal. Appl., 278 (2003), 285-292.
  • H. H. Chen and M. L. Fang, On a theorem of Drasin, Adv. Math., 20 (1991), 504, (in Chinese).
  • H. H. Chen and Y. X. Gu, An improvement of Marty's criterion and its applications, Sci. China Ser. A, 36 (1993), 674-681.
  • D. Drasin, Normal families and the Nevanlinna theory, Acta Math., 122 (1969), 231-263.
  • M. L. Fang and W. J. Yuan, On the normality for families of meromorphic functions, Indian J. Math. Soc., 43(3) (2001), 341-351.
  • Y. X. Gu, X. C. Pang and M. L. Fang, Theory of Normal Family and Its Applications, Science Press, Beijing, 2007, (in Chinese).
  • W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  • W. K. Hayman, Research Problems of Function Theory, London: Athlone Press of Univ. of London, 1967.
  • J. K. Langley, On normal families and a result of Drasin, Pro. of the Royal Soc. of Edinburg, A98 (1984), 385-393.
  • S. Y. Li, On normality criterion of a class of the functions, J. Fujian Norm. Univ., 2 (1984), 156-158.
  • X. J. Li, Proof of Hayman's conjecture on normal families, Sci. China, 28 (1985), 596-603.
  • X. C. Pang, On normal criterion of meromorphic functions, Sci. China Ser. A, 33 (1990), 521-527.
  • X. C. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc., 32 (2000), 325-331.
  • X. C. Pang and L. Zalcman, Normality and shared values, Ark. Mat., 38 (2000), 171-182.
  • L. A. Rubel, Four counterexamples to Bloch's principle, Proc. Amer. Math. Soc., 98 (1986), 257-260.
  • W. Schwick, Normality criteria for families of meromorphic function, J. Anal. Math., 52 (1989), 241-289.
  • Y. F. Wang and M. L. Fang, Picard values and normal families of meromorphic functions with multiple zeros, Acta Math. Sinica $($N.S.$)$, 14(1) (1998), 17-26.
  • L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.
  • C. C. Yang and H. X. Yi, Uniqueness Theory of meromorphic Functions, Science Press, Beijing; Kluwer Academic Publishers, New York, 2003.
  • Y. S. Ye, A new criterion and its application, Chin. Ann. Math. Ser. A (Supp.), 2 (1991), 44-49.
  • W. J. Yuan, J. J. Wei and J. M. Lin, A note on normal families of meromorphic functions concerning shared values, Discrete Dynamics in Nature and Society, Vol. 2011, (2011), Article ID 463287, 10 pages, doi:10.1155/2011/463287.
  • Q. C. Zhang, Normal families of meromorphic functions concerning shared values, J. Math. Anal. Appl., 38 (2008), 545-551.
  • L. Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly, 82 (1975), 813-817.
  • L. Zalcman, On Some Questions of Hayman, Unpublished manuscript, 1994, 5 pp.
  • L. Zalcman, Normal families: new perspectives, Bull. Amer. Math. Soc., 35 (1998), 215-230.